# SDR 2017FA0000346

- Difficulty date: March 13, 2017
- Submitted: August 4, 2017
- Operation: General aviation
- Aircraft: N88EB
- Make and model: Beech D55
- Aircraft serial: TE611
- Engine: Cont IO520C
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

AFTER 12 TO 15 MINUTES ON GROUND AND ENGINE RUN UP WITH NO INDICATIONS OF ANY PROBLEMS WITH ANY SYSTEMS, LEFT ENGINE HAD POWER LOSS WITHIN 1 TO 2 SECONDS AFTER ROTATION WITH GEAR DOWN.  RPM DOWN TO 1600 RPM, LEFT FUEL FLOW NEEDLE BOUNCING BACK AND FORTH FROM TARGET TAKEOFF FUEL FLOW OF RIGHT ENGINE TO 0.  THROTTLES, PROPS, MIXTURES ALL CHECKED FULL FORWARD, TANKS SELECTED MAIN.
